# SDR 96ZZZM641

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 2431600000
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4023 - SHORTLY AFTER TAKEOFF WHEN THE LANDING WAS RETRACTED, BOTH THE LEFT AND RIGHT MAIN LANDING GEAR INTRANSIT LIGHTS REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO THE FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MX CLEANED AND LUBRICATED THE MAIN LANDING GEAR UPLOCK ROLLER IAW MM 32-00-00 AND STD MX PRACTICES, CHECK FLIGHT WAS SATISFACTORY.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
